# SDR AALA20121002005

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 66,411 hours, 28,597 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 39370335503
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING GEAR RETRACTION RIGHT GEAR UNSAFE INDICATION.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT MAIN LANDING GEAR BUNGEE CYLINDER FRACTURED AT UPPER ATTACH POINT.  REMOVED AND REPLACED BUNGEE CYLINDER.  SYSTEM GROUND CHECK NORMAL OPERATION.
